EconPapers    
Economics at your fingertips  
 

Details about Xianyi Wu

E-mail:
Homepage:http://faculty.ecnu.edu.cn/wuxianyi/Info_cn.html
Workplace:华东师范大学金融与统计学院

Access statistics for papers by Xianyi Wu.

Last updated 2015-12-17. Update your information in the RePEc Author Service.

Short-id: pwu65


Jump to Journal Articles

Journal Articles

2016

  1. Asymptotic behaviors of stochastic reserving: Aggregate versus individual models
    European Journal of Operational Research, 2016, 249, (2), 657-666 Downloads View citations (8)

2015

  1. An individual loss reserving model with independent reporting and settlement
    Insurance: Mathematics and Economics, 2015, 64, (C), 232-245 Downloads View citations (4)

2014

  1. A new sufficient condition for identifiability of countably infinite mixtures
    Metrika: International Journal for Theoretical and Applied Statistics, 2014, 77, (3), 377-387 Downloads View citations (1)
  2. Optimal acquisition and production policy in a hybrid manufacturing/remanufacturing system with core acquisition at different quality levels
    European Journal of Operational Research, 2014, 233, (2), 374-382 Downloads View citations (28)

2009

  1. The credibility premiums for models with dependence induced by common effects
    Insurance: Mathematics and Economics, 2009, 44, (1), 19-25 Downloads View citations (4)

2008

  1. On the consistency of credibility premiums regarding Esscher principle
    Insurance: Mathematics and Economics, 2008, 42, (1), 119-126 Downloads View citations (3)
  2. Stochastic scheduling to minimize expected maximum lateness
    European Journal of Operational Research, 2008, 190, (1), 103-115 Downloads View citations (8)

2006

  1. A new characterization of distortion premiums via countable additivity for comonotonic risks
    Insurance: Mathematics and Economics, 2006, 38, (2), 324-334 Downloads View citations (15)
 
Page updated 2025-03-22